EconPapers    
Economics at your fingertips  
 

Convergence of extremes from normal-skew-normal and minima and maxima from exchangeable trivariate normal distributions

Mehdi Amiri, Asma Teimouri, Mohsen Khosravi and Ahad Jamalizadeh

Communications in Statistics - Theory and Methods, 2025, vol. 54, issue 4, 968-988

Abstract: In this article, the extreme-value distribution of the partial maximum for a random sequence of the normal-skew-normal (NSN) distribution, to the Gumbel distribution, is derived. The asymptotic distribution of the normalized maximum and its optimal convergence rate are determined using the optimal choice of normalizing constants. These results are applied to derive the extreme-value distributions of minimum and maximum for the exchangeable trivariate normal random vectors, and lifetimes of parallel and series systems having three dependent log-normal components.

Date: 2025
References: Add references at CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1080/03610926.2024.2328170 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:lstaxx:v:54:y:2025:i:4:p:968-988

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/lsta20

DOI: 10.1080/03610926.2024.2328170

Access Statistics for this article

Communications in Statistics - Theory and Methods is currently edited by Debbie Iscoe

More articles in Communications in Statistics - Theory and Methods from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:lstaxx:v:54:y:2025:i:4:p:968-988